# SDR SWAA2013041114743

- Difficulty date: April 4, 2013
- Submitted: April 11, 2013
- Operation: Air carrier
- Aircraft: N406WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 27894
- Aircraft time: 42,733 hours, 25,065 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Cargo Track
- Part number: 6553844
- Condition: Corroded
- Location: Cargo Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CARGO TRACK CORRODED BETWEEN BS 787 TO BS 847, RBL 14.  REPAIRED CARGO TRACK IAW EA.
